# SDR AU001278

- Difficulty date: November 16, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 1204112500
- Condition: Faulty
- Location: Nlg
- Component: Landing Gear Pos
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) NOSE LANDING GEAR SYSTEM B PROXIMITY SWITCH AND HARNESS SUSPECT FAULTY.
